# SDR DJFA2006297

- Difficulty date: August 1, 2006
- Submitted: August 7, 2006
- Operation: Air carrier
- Aircraft: N447LX
- Make and model: Beech 400A
- Aircraft serial: RK248
- Aircraft time: 5,527 hours, 4,609 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Bracket
- Part number: 12840355
- Condition: Cracked
- Location: Lt Engine Aft
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED MAINTENANCE VISIT WHILE PERFORMING AD 2002-01-23 A CRACK WAS DISCOVERED ON THE LT ENGINE CARRY THROUGH MOUNT BRACKET.  THE LT ENGINE WAS REMOVED, AND THE LT AFT CARRY THROUGH BRACKET WAS REPLACED REFERENCING RAYTHEON ENGINEERING DRAWING 128-4035.  THE SAME ENGINE WAS INSTALLED AND THE AIRCRAFT WAS RETURNED TO SERVICE.
